I have been on Pristiq for 2 weeks, but still feel depressed?I have bipolar 2 disorder. Low energy and always tired. Male, 5'8 180 lbs.
Yes, 50 mgs is the correct dosage. It will take as much as 4 weeks to reach the full effectiveness of this medication so you'll need to give it a little more time. I take Pristiq and have had excellent results with it helping my tiredness and lack of energy.
Hi, as Laurie has said, 50mg is the correct dose for treating depression. Do you take a different medication for your bipolar? If this med is to treat depression and bipolar your doctor may increase the dose. The range with this drug is 50 - 400mg depending on the condition being treated and how you respond to it. There is a risk of more side effects the higher the dose though. As Laurie also wrote, it will take around 4 weeks to reach full effect so try to hang in there a bit longer. Do you have a support system in place? I'm sure you know this but having someone to talk through your problems and concerns with is really important. I hope you are feeling better soon! : )
- Pristiq Information for Consumers
- Pristiq Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pristiq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Sep 2011 • 4 answers
Posted 22 Apr 2013 • 7 answers
My doctor is slowly trying to wean me off of Pristiq. I have been on it for about a year along with?
Posted 13 Aug 2013 • 1 answer
Posted 2 Oct 2014 • 2 answers
Posted 10 Jun 2016 • 1 answer